# SDR UIEA200900048

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 41,537 hours, 6,177 cycles
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Intermittent
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE EICAS STARTER CUTOUT ENG 3 ON/OFF INTERMITTENTLY.  ACCOMPLISHED PROCEDURES IAW FIM 80-03-11-00.  MESSAGE CLEARED.  NO LATCHED FAULTS.
